# SDR MASA20240430012

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N85351
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000672
- Aircraft time: 13,745 hours, 8,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE EMERGENCY LIGHTING POWER UNIT, FOUND SEVERAL LIGTHS INOP. REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT E175 AMM 33-50-01-000-801-A, OPS CHECK GOOD REF VT SAA NRC # B000003.
